MathSciNet Relay Station
MathSciNet bibliographic data
MR379509 (52 #414) 14H05 (14H30)
MacRae, R. E. On the two sheeted coverings of conics by elliptic curves. Trans. Amer. Math. Soc. 211 (1975), 277–287.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement